×

zbMATH — the first resource for mathematics

A translation of the normal Moore space conjecture. (English) Zbl 0134.40906

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. H. Bing, Metrization of topological spaces, Canadian J. Math. 3 (1951), 175 – 186. · Zbl 0042.41301
[2] D. Reginald Traylor, Metrizability in normal Moore spaces, Pacific J. Math. 19 (1966), 175 – 181. · Zbl 0145.19504
[3] Ben Fitzpatrick Jr. and D. R. Traylor, Two theorems on metrizability of Moore spaces, Pacific J. Math. 19 (1966), 259 – 264. · Zbl 0151.30204
[4] R. W. Heath, Screenability, pointwise paracompactness, and metrization of Moore spaces, Canad. J. Math. 16 (1964), 763 – 770. · Zbl 0122.17401 · doi:10.4153/CJM-1964-073-3 · doi.org
[5] F. B. Jones, Concerning normal and completely normal spaces, Bull. Amer. Math. Soc. 43 (1937), no. 10, 671 – 677. · Zbl 0017.42902
[6] R. L. Moore, Foundations of point set theory, Revised edition. American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. · Zbl 0192.28901
[7] J. M. Worrell, Concerning upper semi-continuous collections of mutually exclusive closed and compact point sets, Abstract 590-44, Notices Amer. Math. Soc. 9 (1962), 204.
[8] J. N. Younglove, Concerning dense metric subspaces of certain non-metric spaces, Fund. Math. 48 (1959), 15 – 25. · Zbl 0105.16501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.